# SDR DALA1111820691

- Difficulty date: January 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP COMPT RT STA 239 FROM DOOR ACCESS CUTOUT TO RBL 22 TOP OF FRAME HAS DENTS/GOUGES 77-24.  ACCOMPLISHED ERA 489466-14 REV ORIGINAL ON HMV AT SAA ON NRC 173687.
